accutane Accutane: Will My Skin Return To Normal?

1 post in this topic

Posted · Report post

Hey so I took Accutane for about 5 months, 3 years ago and since then my skin, hair, mouth, everything has been extremely dry. So dry that I pretty much lost my sense of smell and feeling in my nose most likely because the oil glands in there aren't secreting. My question is, can I expect for this to go away eventually? will my body be secreting moisture ever again? Will my body return to normal? and if so, when?

some background info:

17 Y/O Male

live in Colorado (dry climate)

about 150 pounds


Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now